# SDR SWAA2025033119434

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 59,926 hours, 30,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY (GALLEY) EMERGENCY EXIT SIGN COVER FELL OFF<[01] REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01.
